MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942824500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via user medwatch mw5184787 that stent fracture occurred requiring additional intervention.A 5.00 x 24mm synergy megatron drug-eluting stent (des) was selected for treatment.The stent was advanced through the vessel; however, when pulling out the stent, it broke in the vessel.A snare device was used to successfully retrieve the detached segment.No patient complications were reported.No further information is available.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review (prr) table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established based on the available information as well as unavailability of the device for analysis.This code was selected as the most probable complaint cause based on the information available.The reported event could not be confirmed as the device was not returned for analysis.Without imaging or photos of the allegation a clear conclusion cannot be established as to why the stent fractured during the procedure.
 
Event or Problem Description
It was reported via user medwatch mw5184787 that stent fracture occurred requiring additional intervention.A 5.00 x 24mm synergy megatron drug-eluting stent (des) was selected for treatment.The stent was advanced through the vessel; however, when pulling out the stent, it broke in the vessel.A snare device was used to successfully retrieve the detached segment.No patient complications were reported.Not further information is available.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25015212
Report Number2124215-2026-22793
Device Sequence Number15861118
Product Code NIQ
UDI-Device Identifier08714729985723
UDI-Public(01)08714729985723(17)270521(10)36663882
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493942824500
Device Catalogue NumberH7493942824500
Device Lot Number0036663882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/28/2026
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight132 KG
Patient RaceWhite